# SDR SIMA20160420001

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 28,449 hours, 23,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT SIDEWALL EXIT SIGN INOPERATIVE.  R & R EMER LIGHT INVERTER NR 5 IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
